# SDR CALA9900552

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Part number: 4024130901
- Condition: Inoperative
- Location: Center Inst Pnl
- Part time: 18,269 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW OBSERVED A BURNING ODOR IN THE COCKPIT FOLLOWED BY LIGHT SMOKE WHILE ON APPROACH TO SDF.  RED FLAGS WERE OBSERVED ON TRI, CAPTAIN'S SIDE.  THE SMOKE DISSIPATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RAT/TRI INDICATOR AT FAULT.  THE RAT/TRI INDICATOR WAS REMOVED AND REPLACED IAW MM 34-15-2.  THE PACKS WERE RUN AND NO ODORS WERE NOTED.
